# SDR FDEA201303280680

- Difficulty date: March 28, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1508237
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 365 RBL 48" SEAT TRACK CORRODED BLENDED AREA L=1.4 W=.90 D=.012  ORIG. THICKNESS=.063 FOUND TO BE OUT OF LIMITS IAW-  SRM-53-00-52 FIG.101. REMOVED AND REPLACED SEAT TRACK IAW-SRM-53-10-52 AND DWG 141N5130.  MAJOR REPAIR.
